# SDR AALA201605159004

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 6,674 hours, 2,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 3R SLIDE CHECK PRESS LIGHT ON CIDS PANEL.  SERVICED 3R DOOR EMER ACTUATOR IAW AMM 52-22-00-614-002.  PERFORMED TSM 52-22-00-810-809-A, NO FAULT NOTED INDICATION.  OPERATIONAL CHECKED GOOD.
